# SDR DALA2019022751239

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 54,713 hours, 7,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK AT CABIN FR 37-37.2, Y450 FOUND CORRODED. REMOVED CORRODED SEAT TRACK SECTION AND INSTALLED REPAIR PARTS PER SRM 53-21-15-300-002. LP 0958886
